Volume 36, Number 6, November/December 2002
|Page(s)||1177 - 1186|
|Published online||15 January 2003|
- N. Dyn and C.A. Micchelli, Piecewise polynomial spaces and geometric continuity of curves. Numer. Math. 54 (1988) 319-337. [CrossRef] [MathSciNet]
- T.N.T. Goodman, Properties of β-splines. J. Approx. Theory 44 (1985) 132-153. [CrossRef] [MathSciNet]
- M.-L. Mazure, Blossoming: a geometrical approach. Constr. Approx. 15 (1999) 33-68. [CrossRef] [MathSciNet]
- M.-L. Mazure, Quasi-Chebyshev splines with connexion matrices. Application to variable degree polynomial splines. Comput. Aided Geom. Design 18 (2001) 287-298. [CrossRef] [MathSciNet]
- H. Pottmann, The geometry of Tchebycheffian splines. Comput. Aided Geom. Design 10 (1993) 181-210. [CrossRef] [MathSciNet]
- L. Ramshaw, Blossoms are polar forms. Comput. Aided Geom. Design 6 (1989) 323-358. [CrossRef] [MathSciNet]
- H.-P. Seidel, New algorithms and techniques for computing with geometrically continuous spline curves of arbitrary degree. RAIRO Modél. Math. Anal. Numér. 26 (1992) 149-176. [MathSciNet]
- H.-P. Seidel, Polar forms for geometrically continuous spline curves of arbitrary degree. ACM Trans. Graphics 12 (1993) 1-34. [CrossRef]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.